Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering from CKD, diabetes, hypertension and joint pain. Feels dizzy, weak, swollen leg after taking medicine. Any advice?

my mother suffering from ckd 5 with diabetic and hipertension and pricribed by doctor nicardia retard 20,mini press XL,phostat,livogen,revelol xl 50, sodium bicarbonate tab and proxy von for pain killer because she is also suffering with joint pain.she is feling dizziness,weak, stiffness in muscles and sweeling in leg,ankle and face after taking these medicine.pls advice me. tanbeer
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your mother is having swelling on tne body due to water retention caused by failing kidneys.
You should consult a nephrologist as she requires a diuretic to pass the accumulated water.
Pain killers are nephrotoxic and so medicines like proxyvon should not be given.
For pain either paracetamol or nimuselide is advised,as they are kidney friendly.
Consult a nephrologist as early as possible.
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor